# SDR SWAA094793

- Difficulty date: July 26, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 55,758 hours, 54,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT WING O/B AFT FLAP T/E WEDGE DELAMINATED.  REPAIRED WEDGE EPR SRM.
